# SDR TRAX200801111

- Difficulty date: September 4, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 19,562 hours, 16,302 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Loose
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAILURE CAUTION MSG ON 4 MILE FINAL.  FLAPS FAILED AT 30`.  VERIFIED ON SYNOPTIC PAGE.  EMERGENCY VEHICLES ROLLED AS A PRECAUTION.  T/S SYSTEM FOUND FECU LOOSE IN RACK.  PERFORMED FECU TEST AFTER TIGHTENING KNOBS.  IAW AMM 27-51-05 PG 501-504.  SYSTEM OP CHECKED OK.  A/C OK FOR SERVICE.
